# SDR HEEA071952

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N3178K
- Make and model: Bell 206L-1
- Aircraft serial: 45765
- Aircraft time: 18,030 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 2C271
- Part serial: 7AF282
- Condition: Inoperative
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOST PUMP CARTRIDGE INOPERATIVE.
